Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals

Martin Svensson, Sigmundur Gudmundsson

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

OriginalsprogEngelsk
TidsskriftDifferential Geometry and Its Applications
Vol/bind24
Udgave nummer4
Sider (fra-til)351-366
ISSN0926-2245
DOI
StatusUdgivet - 2006

Citer dette

@article{786232e933874f47bf3f9728cc8d1ee9,
title = "Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals",
author = "Martin Svensson and Sigmundur Gudmundsson",
year = "2006",
doi = "10.1016/j.difgeo.2005.12.003",
language = "English",
volume = "24",
pages = "351--366",
journal = "Differential Geometry and Its Applications",
issn = "0926-2245",
publisher = "Elsevier",
number = "4",

}

Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals. / Svensson, Martin; Gudmundsson, Sigmundur.

I: Differential Geometry and Its Applications, Bind 24, Nr. 4, 2006, s. 351-366.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Harmonic morphisms from the compact semisimple Lie groups and their non-compact duals

AU - Svensson, Martin

AU - Gudmundsson, Sigmundur

PY - 2006

Y1 - 2006

U2 - 10.1016/j.difgeo.2005.12.003

DO - 10.1016/j.difgeo.2005.12.003

M3 - Journal article

VL - 24

SP - 351

EP - 366

JO - Differential Geometry and Its Applications

JF - Differential Geometry and Its Applications

SN - 0926-2245

IS - 4

ER -